# SDR 07FDEA02341

- Difficulty date: June 29, 2007
- Submitted: July 5, 2007
- Operation: Air carrier
- Aircraft: N68050
- Make and model: Doug MD-10-10F
- Aircraft serial: 47804
- Aircraft time: 62,840 hours, 28,143 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Unknown
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE TO SEA, NOTICED ON PNEUMATIC PNL RED MANF NR 3 LIGHT AND AMBER BLEED OFF LIGHT.  PNEUMATIC SYNOPTIC PG SHOWED NR 3 PNEU MANF IN THE RED AND PRESS IN MANF SLOWLY DROPPING.  2 MIN LATER RECEIVED LVL 3 ALERT "AIR MANF 3 FAIL".  C/W QRH AND DIVERTED TO BOI.  PERFORMED PNEUMATIC SYSTEM PRESSURE DECAY TEST ON NR 3 SYST TEST PASSED MANUALLY CLOSED AND LOCKED RT WING ANTI-ICE VALVE PER MEL 30-11-01.  T/S REF FIM, REACTIVATED WING ANTI ICE.  EXTENDED LEADING EDGE SLATS, PERFORMED LEAK CHECK ON ANTI ICE DUCTING ON RT WING.  NO LEAKS FOUND.  PNEUMATIC MANIFOLD RT WING PRESSURE SWITCH FAULT BALL SHOWING.  RESET FAULT BALL.  REPLACED FAIL DETECTION PRESSURE SWITCH.
